# SDR CALA0100659

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK INDICATION IN NR 2 HOLE OF LT WING REAR SPAR UPPER CHORD AT GEAR BEAM CASTING ATTACH POINT.  THE HOLE WAS REAMED AND THE CRACK WAS FOUND TO EXCEED 0.500 INCH MAX REAM LIMIT.  THE REAR SPAR UPPER CHORD WAS REMOVED AND REPLACED FROM INBOARD END TO RSS 284 USING A SPLICE REPAIR IAW ECRA 5720-01855 AND ECRA 5360-01059.
